# SDR DXTA2014040105711

- Difficulty date: March 31, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N292QS
- Make and model: Amd FALCON2000
- Aircraft serial: 93
- Aircraft time: 12,193 hours, 7,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: FGFB220010560D1
- Part serial: 8029419
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ENTRY DOOR LIFT HANDLE IS BROKEN.  UNABLE TO OPEN OR SHUT DOOR FROM INSIDE THE CABIN.  R & R THE DOOR LIFT HANDLE CABLE IAW MM 52-40-00.  PERFORMED OPS TEST IAW MM 52-10-00, OPS TESTED GOOD.
